Rational slice hyperholomorphic functions

Daniel Alpay, Fabrizio Colombo, Irene Sabadini

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

2 Scopus citations

Abstract

Rational functions play an important role in linear system theory, and in the noncommutative case we mention in particular the works [225, 264, 265]. We also mention [65], which is set in the framework of noncommutative probability. There the approach uses a topological algebra of a very special structure (dual of a countably normed nuclear space, with a series of inequalities on the norms), and is also quite far from the quaternionic setting.

Original languageEnglish
Title of host publicationOperator Theory
Subtitle of host publicationAdvances and Applications
PublisherSpringer International Publishing
Pages241-264
Number of pages24
DOIs
StatePublished - 1 Jan 2016
Externally publishedYes

Publication series

NameOperator Theory: Advances and Applications
Volume256
ISSN (Print)0255-0156
ISSN (Electronic)2296-4878

Fingerprint

Dive into the research topics of 'Rational slice hyperholomorphic functions'. Together they form a unique fingerprint.

Cite this